It is currently Wed Aug 23, 2017 11:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sun Mar 22, 2009 2:31 am 
Offline
Average Poster
Average Poster

Joined: Fri Mar 20, 2009 12:56 pm
Posts: 28
Hello folks.
After slowly watching my life fall apart from a painkiller addiction I have decided I need to make a change and chose Suboxone treatment. I am currently on 16mg's a day and am on my 4th day taking it. Today I woke up and my leg muscles and butt muscles were sore like I had done some heavy lifting the day before. Is this a normal side effect of Suboxone? Could this just be my body Wding mildly from the Oxycodone and other painpills I was using?
I do also seem to sweat a lot from my head while I am a sleep and wake up with my pillow and hair wet from sweat. Is this suboxone or mild WD;s from other opiates?
As far as my dosage from doing a lot of research on suboxone and typical dosages it seems that 16mg is typically prescribed however most people get by with a lot less than that. I want to taper down to 4mg really soon and wonder if its safe to do it immediately as Ive only been on it a few days? Would I have WD from Suboxone after only a short time like this?


Top
 Profile  
 
PostPosted: Wed Apr 01, 2009 6:03 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
Let muscles sore.. I had that, and the sweats as well. I don't think that its really withdrawal, but it could be I guess, I'm not a doctor. But Suboxone gave me the sweats pretty bad, drenching sweats sometimes, expecially if I did some sort of physical activity. (moving things around, etc).

If you take less and you're comfortable, I guess there wouldn't be any harm. The thing with the Internet is that you never know who you are getting the information from. Everyone has bright ideas!

Oxyclean wrote:
Hello folks.
After slowly watching my life fall apart from a painkiller addiction I have decided I need to make a change and chose Suboxone treatment. I am currently on 16mg's a day and am on my 4th day taking it. Today I woke up and my leg muscles and butt muscles were sore like I had done some heavy lifting the day before. Is this a normal side effect of Suboxone? Could this just be my body Wding mildly from the Oxycodone and other painpills I was using?
I do also seem to sweat a lot from my head while I am a sleep and wake up with my pillow and hair wet from sweat. Is this suboxone or mild WD;s from other opiates?
As far as my dosage from doing a lot of research on suboxone and typical dosages it seems that 16mg is typically prescribed however most people get by with a lot less than that. I want to taper down to 4mg really soon and wonder if its safe to do it immediately as Ive only been on it a few days? Would I have WD from Suboxone after only a short time like this?


Top
 Profile  
 
PostPosted: Wed Apr 01, 2009 1:25 pm 
Offline
New Poster
New Poster

Joined: Sat Feb 28, 2009 1:26 am
Posts: 2
Location: East Tennessee
Oxyclean wrote:
Hello folks.
After slowly watching my life fall apart from a painkiller addiction I have decided I need to make a change and chose Suboxone treatment. I am currently on 16mg's a day and am on my 4th day taking it. Today I woke up and my leg muscles and butt muscles were sore like I had done some heavy lifting the day before. Is this a normal side effect of Suboxone? Could this just be my body Wding mildly from the Oxycodone and other painpills I was using?
I do also seem to sweat a lot from my head while I am a sleep and wake up with my pillow and hair wet from sweat. Is this suboxone or mild WD;s from other opiates?
As far as my dosage from doing a lot of research on suboxone and typical dosages it seems that 16mg is typically prescribed however most people get by with a lot less than that. I want to taper down to 4mg really soon and wonder if its safe to do it immediately as Ive only been on it a few days? Would I have WD from Suboxone after only a short time like this?

I have been on suboxone for about 4 yrs. on and off. The sweating at night and during exercise was a problem for me untill I managed to get down to about 6mgs/day. I remember waking and having to change clothes-sheets practically every night. As for leg cramps, never had any cramps from suboxone, only stomach cramps and some depression while decreasing my dose(probably too fast) from 16mgs. to 4-6mgs daily. STAY ON THE SUBOXONE. Small price to pay for feeling free from opiates. I would stay on your current dose untill you feel "normal" before trying to decrease the dose. Be patient with yourself.


Top
 Profile  
 
Our Sponsors
 Post subject: a little late
PostPosted: Thu Apr 09, 2009 9:17 am 
Offline
Average Poster
Average Poster

Joined: Tue Apr 07, 2009 11:07 am
Posts: 10
I know I am a little late. The sweating is a side effect, and yes I had them as well. Once you get used to the medication or lower dosage it will go away.

If you are on 16 mg and you feel fine, and are having no withdrawals, taper down, dont' do it to fast though. My doctor told me where ever you feel normal and you can get through life is what dosage you need to take.

A suggestion...I dont' know if you are doing it already because some doctors are different, if you are taking it all at 1 time during the day, spread it out. That helped me with a low dose.

Hope everything is well.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group